# SDR CA130417008

- Difficulty date: April 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 50,046 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 2383001004
- Condition: Sheared
- Location: Rudder
- Part time: 27,447 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER FULL PRESSURE AND RUDDER PRESSURE CAUTION ILLUMINATED IN CLIMB AT ABOUT 5000 FT AT 140-150 KNOTS WITH PITOT/STAT TEST BOX IND 160 KTS WAS ABLE TO DUPLICATE FAULT.  WHEN RUD 1 POWERED FLT CONTROL SO SWITICH CYCLED WAS NOTED THAT NR1 RUDDER HYD CAUTION WOULD NOT EXTINGUISH.  ATTEMPED TO SWAP NR 1 & 2 SOLENIOD VALVES ON RUDDER PRESSURE REGULATOR AND FOUND BOTH SPOOL ENDS SHEARED.   RUDDER PRESSURE REGULATOR REPLACED IAW MM 27-20-38. FUNCTION AND LEAK CHECKS COMPLETED WITH NO FAULTS FOUND.  PARTS SENT OUT FOR INSPECTION AND REPAIR.
